|Please note: This is an internet forum. Posts are not from medical professionals.|
PE and possible Urine bladder problem
|From PEsolution||on 2017-03-15|
| ||5 replies|
|Hello Doctor, I'm 34 years old, My premature ejaculation problem started appearing more frequent some months ago during sex with my wife, after we passed through difficult previous year during her pregnancy, emotional stress increased on us both. Before my wife getting pregnant, we were having great sex, was lasting long time in bed with hard erections and no ejaculations until I decide after giving her multiple orgasms. At that time, felt that even when I had the urge to pee but didn't, preferred having sex without peeing, noticed that it helped me control ejaculation in a very good way, as if urine was preventing me from ejaculating which I felt great about since it prolongs sex time and more pleasure for my partner. I was also taking tribulus at that time which helped in strong erections but not sure about the prolonged ejaculation time.
Now, am facing a real problem, despite taking tribulus supplement(includes zinc) but unfortunately different brand than the one before..I feel it might be effecting me negatively, like letting my penis be more sensitive, actually started feeling from some months that there's always urine there, not effecting me in urgently must go to toilet, actually can hold myself for long time without peeing if i want but there's as if always some urine down there that's adding to the sensitivity and not letting me last long in sex. This time the urine is working against me(not like before), now I can have urine or feel I want to pee but at same time I can ejaculate.
So as if peeing and ejaculation functioning together which is dangerous since I know that you mainly can't urine and come at same time(that is not happening to me but even during sex I feel can go to toilet and pee instsntly while before it took long to pee during erection times and after my penis go down)
A remark that am coming huge amount of sperms and strongly, so have no problem from that side, my problem is mainly shorter time lasting in intercourse. Like some 10-15 mins max. after penetration if I don't stroke frequently but sliwly with some short seconds break or position change.
I feel my penis is more sensitive, not sure if it's from the tribulus and zinc, and surely from the emotional stress passed through..
My erections are not strong and lasting like before. Maybe it is also a psychological problem with added emotional stress and anxiety. I drink a lot of water which leads me every some 30 mins to 1 hr or more to the toilet. Am trying to do the kegel exercises more often to strengthen the pc muscles for curing PE but it seems the exercises weakening my pc muscles. Sometimes when I do no exercises the lasting time in bed is better. Not sure if it's right or not but I feel as if might be giving my penis and testicles more pressure than it needs by taking tribulus and squeezing the pc muscles frequently, maybe it is like over exercising it, not letting my male organ to naturely work.
Must add that am also taking a multivitamin that includes additionally some male herbs like ginseng, gingko biloba, saw palmetto, and some others..
Also in morning on empty stomach taking fat burner free stimulant supplement.
I'm exercising more than before, lost around 4 kilos of fat in 2 month especially in my belly noticeably. I'm 1.80 height and 82 kilos. Generally in good shape and endurance.
Will appreciate a diagnosis for my problem from you doctors.
[message edited by PEsolution on Wed, 15 Mar 2017 22:17:21 UTC]
[message edited by PEsolution on Wed, 15 Mar 2017 22:27:41 UTC]
|Re: PE and possible Urine bladder problem||From kadwa|| on 2017-03-16||Please take Lycopodium 200 twice a day for 3 days and see how that affects over 15 days.
If this doesn't help take Sulphur 200 in the same way.
One dose means 2 pills or 1 drop.
|Re: PE and possible Urine bladder problem||From PEsolution|| on 2017-03-16||Ok, thanks.
Do you think that any of the supplements(mentioned above) am already taking is adding to the problem and must I stop taking any?
|Re: PE and possible Urine bladder problem||From kadwa|| on 2017-03-20||If supplements are not helping stop taking. Generally they don't have any adverse effects.|
|Re: PE and possible Urine bladder problem||From PEsolution|| on 2017-04-02||Dear Dr. Kadwa,
Tried in the past 2 weeks to find in Europe the medicines you suggested but couldn't after checking in many pharmacies, and through this site I can not order to Europe. Is there any equivalent medicine in Europe to the ones you suggested?
|This thread continues beneath the following ad.|
|Re: PE and possible Urine bladder problem||From kadwa|| on 2017-04-03||You may buy from..
even Indian companies like
There should be many other options.
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.